×

zbMATH — the first resource for mathematics

Found 41 Documents (Results 1–41)

100
MathJax
J. Math. Sci., New York 192, No. 1, 37-49 (2013); translation from Zap. Nauchn. Semin. POMI 3982, 64-86 (2012).
MSC:  33C45 34A05
PDF BibTeX XML Cite
Full Text: DOI
Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 199-207 (2012).
PDF BibTeX XML Cite
Balser, Werner (ed.) et al., Formal and analytic solutions of differential and difference equations. Proceedings of the conference, Bȩdlewo, Poland, August 8–13, 2011. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-16-4/pbk). Banach Center Publications 97, 39-58 (2012).
MSC:  34M56 33E17 34M55
PDF BibTeX XML Cite
Full Text: DOI
Terao, Hiroaki (ed.) et al., Arrangements of hyperplanes. Proceedings of the 2nd Mathematical Society of Japan-Seasonal Institute, MSJ-SI, Sapporo, Japan, August 1–13, 2009. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-67-9/hbk). Advanced Studies in Pure Mathematics 62, 233-260 (2012).
MSC:  33C70 34M35
PDF BibTeX XML Cite
Begehr, H. G. W. (ed.) et al., Further progress in analysis. Proceedings of the 6th international ISAAC congress, Ankara, Turkey, August 13–18, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-732-5/hbk). 347-355 (2009).
PDF BibTeX XML Cite
Russ. Math. Surv. 64, No. 1, 45-127 (2009); translation from Usp. Mat. Nauk 64, No. 1, 51-134 (2009).
MSC:  34M55 33E17 34A26 34M35 37J05 34M03
PDF BibTeX XML Cite
Full Text: DOI
Chanillo, Sagun (ed.) et al., Geometric analysis of PDE and several complex variables. Dedicated to François Trèves. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3386-3/pbk). Contemporary Mathematics 368, 121-131 (2005).
MSC:  35A20 35A22 35G20
PDF BibTeX XML Cite
Braden, H. W. (ed.) et al., Integrability: The Seiberg-Witten and Whitham equations. Amsterdam: Gordon and Breach Science Publishers. 137-151 (2000).
Reviewer: V.P.Kostov (Nice)
MSC:  34M35 34M55 81T80 45E10 33E17 30F35
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software